Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dermoid cyst removed from the ovary. Had bleeding and bruising due to bursting of blood vessel while using catheter. Sharp pain. Need to go to hospital?

I had an 11cm dermoid cyst removed from my right ovary four weeks ago, when they were removing the catheter a blood vessel was burst causing quite a lot of bleeding and bruising . I was recovering well until a few days ago when i started to feel pain in my pelvic area, now there is a constant dull ache and a sharp pain when i laugh/cough/sneeze - im very worried, should i go back to the hospital?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

This is unlikely to be a complication from the procedure to remove the dermoid, but it sounds like there was some trauma related to the catheter. I think that given the intensity of your symptoms and the recent events, you should go to the hospital to be evaluated.

I hope that this helps and good luck!
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor